# SDR RRXA003618

- Difficulty date: November 3, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 88,537 hours, 28,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: DOUGLAS
- Condition: Corroded
- Location: C-Pit Fwd Corner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE BOTTOM CORNER OF DOOR CUTOUT ON T-ANGLE IN THE CARGO COMPT PIT 'C', DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED PART AND INSTALLED IAW DC-8 SRM 53-2-0, 51-3-2 AND 51-1-2D.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
